| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The intraocular lens remains implanted.Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the subject had the intraocular lens implanted on (b)(6) 2017, and a misalignment of 17 degrees, from 87 to 70 degrees, was noted at the 1-month visit for the right eye.There was no patient complication and/or related injury.The outcome does not significantly interfere with activities of daily life.The patient is stable and doesn't want to seek any treatment at this time.No additional information was provided to abbott medical optics.Note: patient had bilateral lens implants; therefore, two reports are being submitted, one for each impacted eye.This report captures the event for the right eye.
Additional Manufacturer Narrative
The product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.The manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.